# SDR N6WA2022080801

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N556GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10050
- Aircraft time: 43,175 hours, 32,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 CEILING EMERGENCY LIGHT OUT.	
DEFERRED ROW 9 CEILING EMERG LIGHT ON OCN 70079263 PER MEL 33-51-01B-2A. CAT C. AUTH BY MXC DAVID RIME
